ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev 3DIT Conf / Next 3DIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Three-Dimensional Image Technology (3DIT) [schedule] [select]
Chair Shiro Suyama (Tokushima Univ.)
Secretary Toshiaki FUjii (Nagoya Univ.)

Conference Date Tue, Oct 20, 2020 10:00 - 18:00
Topics 3D Imaging, Hyper-Realistic Imaging, etc. 
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on 3DIT.

Tue, Oct 20 AM 
10:00 - 11:00
(1) 10:00-10:15 Improvement of Perceived Depth in Monocular Motion Parallax by Arc 3D Display with Appropriate Head Motion Cycle Time Tango Kazuya, Suyama Siro, Mizushina Haruki (Tokushima Univ.)
(2) 10:15-10:30 Flipping-free light field mirage Koya Yamamoto (Tokyo Univ. of Agri. & Tech.), Yoshiharu Momonoi, Yoshihiro Yokote, Atsushi Sato (Samsung R&D Inst. Japan), Yasuhiro Takaki (Tokyo Univ. of Agri. & Tech.)
(3) 10:30-10:45 Resolution measurements of light field display using virtual image mode. Koichiro Fukano, Motoki Ito (TUAT), Takaaki Kudo, Koji Ichihashi (IMAGICA), Yasuhiro Takaki (TUAT)
(4) 10:45-11:00 Monocular Depth Perception on the Visually Equivalent Light Field 3D Display Using Linear Blending Technology that Can Represent Smooth Motion Parallax Ren Kamada, Haruki Mizushina (Tokushima Univ.), Munekazu Date, Shinya Shimizu (NTT), Shiro Suyama (Tokushima Univ.)
  11:00-11:10 Break ( 10 min. )
Tue, Oct 20 AM 
11:10 - 12:10
(5) 11:10-11:25 Propose of Pseudo 3D Display by Using Perspective Effect and Perceived Depth Change by Observation Distance and Angles Toyotaka Tamura, Haruki Mizushina, Shiro Suyama (Tokushima Univ.)
(6) 11:25-11:40 Improvement of Perceived Depth and Binocular Fusion in Binocular Stereopsis with Vertical Disparity by using Motion Parallax Yusuke Fukuta, Shiro Suyama, Haruki Mizushina (Tokushima Univ)
(7) 11:40-11:55 Perceived Depth Manipulation of Floating Images by Using Sticking Effect to Real Objects with Various Viewing Distances Ryo Kiyohara, Shiro Suyama, Haruki Mizushina (Tokushima Univ.)
(8) 11:55-12:10 3D Image Depth Enlargement in Large & long-viewing distance Edge-Based DFD Display by Blurring Edge Images Hideto Matsubara, Shiro Suyama, Haruki Mizushina (Tokushima Univ.)
  12:10-13:10 Lunch Break ( 60 min. )
Tue, Oct 20 PM 
13:10 - 14:10
(9) 13:10-13:25 Evaluation of retinal images of visual-fatigue reduced head-mounted display using aspherical phase plates Ryota Iida (Tokyo Univ. of Agri. and Tec.), Yasushi Miyajima, Kazutoshi Kato (ITOH Opt), Yasuhiro Takaki (Tokyo Univ. of Agri. and Tec.)
(10) 13:25-13:40 Evaluation of accommodation invariance of approximated super multi-view head-mounted display Haruki Kurihara, Takaaki Ueno, Yasuhiro Takaki (Tokyo Univ. of Agri & Tech.)
(11) 13:40-13:55 Basic Study on Vision Correction on Display Using Micro-Lens Array Yoichi Ishikawa, Keita Takahashi, Toshiaki Fujii (Nagoya Univ.)
(12) 13:55-14:10 Autostereoscopic Display Based on Time-Division Multiplexing Parallax Barrier Using a Lenticular Lens Hayato Mitomi, Hideki Kakeya (Tsukuba Univ.)
  14:10-14:20 Break ( 10 min. )
Tue, Oct 20 PM 
14:20 - 15:20
(13) 14:20-14:35 Real-Object DFD (Depth-fused 3D) display Can Successfully Achieve Perceived Depth Change of Real Object Oku Iwamoto, Haruki Mizushina, Shirou Suyama (Tokushima Univ.)
(14) 14:35-14:50 A New 3D Image Switching Method in Arc 3D Display by Using Arc Array and Projectors with Different Illumination Angles for Changing Depths Kazuki Seko, Haruki Mizushina, Shiro Suyama (Tokushima Univ.)
(15) 14:50-15:05 3D/2D partially convertible display using geometric phase lens array for backlight control Hayato Watanabe, Takuya Omura, Naoto Okaichi, Hisayuki Sasaki, Masahiro Kawakita (NHK), Bahram Javidi (UConn)
(16) 15:05-15:20 A Super-Multiview Display by Time Division and Color Multiplexing with Achromatic Lenses Yuta Watanabe, Hideki Kakeya (Tsukuba Univ.)
  15:20-15:30 Break ( 10 min. )
Tue, Oct 20 PM 
15:30 - 16:00
(17) 15:30-15:45 Double-pulse modulated MEMS SLM for viewing-zone scanning holography to increase light intensity of reconstructed images Toshihiro Uruma, Yasuhiro Takaki (Tokyo Univ. of Agri. and Tech.)
(18) 15:45-16:00 A New 3D Display Utilizing Occlusion Effect by Frames, Gap and Bend of Side-by-Side 2D Displays and Moving Stimuli Rune Oyama, Shiro Suyama, Haruki Mizushina (Tokushima Univ.)
  16:00-16:20 Break ( 20 min. )
Tue, Oct 20 PM 
16:20 - 18:00
(19) 16:20-17:00  
(20) 16:20-18:00  
(21) 17:00-18:00  

Announcement for Speakers
General TalkEach speech will have 12 minutes for presentation and 3 minutes for discussion.

Contact Address and Latest Schedule Information
3DIT Technical Group on Three-Dimensional Image Technology (3DIT)   [Latest Schedule]
Contact Address  


Last modified: 2020-09-06 12:41:12


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to 3DIT Schedule Page]   /  
 
 Go Top  Go Back   Prev 3DIT Conf / Next 3DIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan